Table of Contents Author Guidelines Submit a Manuscript
Journal of Immunology Research
Volume 2015, Article ID 183591, 2 pages
http://dx.doi.org/10.1155/2015/183591
Editorial

Systemic Autoimmune Diseases 2014

1Department of Rheumatology and Clinical Immunology, The First Hospital of Xiamen University, Xiamen 361003, China
2Laboratory of Autoimmunity, School of Biological Sciences, University of Texas at El Paso, El Paso, TX 79968, USA
3Department of Pathology and Microbiology, College of Medicine, University of Nebraska Medical Center, Omaha, NE 68198-7660, USA
4Department of Rheumatology, Peking Union Medical College Hospital, Beijing 100032, China

Received 16 April 2015; Accepted 16 April 2015

Copyright © 2015 Guixiu Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guixiu Shi, Jianying Zhang, Zhixin (Jason) Zhang, and Xuan Zhang, “Systemic Autoimmune Diseases 2014,” Journal of Immunology Research, vol. 2015, Article ID 183591, 2 pages, 2015. https://doi.org/10.1155/2015/183591.